# SDR IXXA20211007050

- Difficulty date: September 8, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 64,800 hours, 44,926 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Skate Angle
- Part number: 112T70542
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR SCHEDULED MAINTENANCE C CHECK VISIT#2 PYLON FORWARD EDGE OF SKATE ANGLE IS CHAFFED AT 447AR PANEL.CHAFE BEYOND LIMITS IAW BOEING STRUCTURE REPAIR MANUAL 54-51-71. 
PREVIOUS BLEND NOTED. REMOVED AND REPLACED FORWARD END SKATE ANGLE.
